|peripheral neuropathy and nausea
Sep 26, 2012
Dear Doctor, I have had peripheral neuropathy for about 14 years have managed well on some supplements and celebrex. I have always had problems standing in one spot as the blood flow is bad and I feel faint, but lately just standing in the shower a few minutes makes me nauseated. Is this normal and what can I do to help myself? Thank you, Flo
Response from Dr. Henry
More information about your current and past HIV medications, current HIV status, current meds, and other medical problems (this site is devoted to discussion of side effects of HIV treatment) is neede in order to comment and possibly offer any suggestions. Nausea is not usually linked to peripheral neuropathy in the setting of HIV infection it can happen. KH
Isentress and lexiva
i think im loosing my mind
- How Long Do I Wait To Get Tested After Condom Broke?
- Is Rubbing Vagina Safe?
- Nipple Sucking How Long Does It Take To Test Positive For HIV
- Odds Of Getting AIDS Blowjob From A Prostitute
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.